# SDR 99UAL900080

- Difficulty date: February 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N770UA
- Make and model: Boeing 777222
- Aircraft serial: 26925
- Engine: Pwa PW4077
- System (JASC): 2564 · Life Raft
- Part: Tube
- Part number: 62421107
- Condition: Torn
- Location: Slide/Raft
- Component: Air Cruisers, 62771105
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING FLAT FIRING OF DOOR 1L SLIDE RAFT (P/N 62771-105) (S/N 0103) AT SHOP OVERHAUL, SLIDE FAILED TO RETAIN PRESSURE. FOUND SERIES OF SCUFFED AREAS RESULTING IN FOUR TEARS (HALF-INCH LENGTH) ON THE BOTTOM OF THE SLIDE RUNWAY SUPPORT LOG (CROSS TUBE).  SLIDE PREVIOUSLY REWORKED TO ACCOMPLISH VENDOR SERVICE BULLETIN SB777-107-25-2 ON 7/11/97.  *S/D*  VENDOR REPORTED THAT HOLES WERE POSSIBLY CAUSED DURING PROCESSING OF THE SLIDE AT THE VENDOR AT PREVIOUS VISIT TO ACCOMPLISH SERVICE BULLETIN SB777-107-25-2.
